# SDR MALA050141

- Difficulty date: February 10, 2005
- Submitted: February 15, 2005
- Operation: Air carrier
- Aircraft: N457XJ
- Make and model: Saab 340B
- Aircraft serial: 340B457
- Aircraft time: 12,328 hours, 13,189 cycles
- Engine: Ge CT79B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Bearing
- Condition: Failed
- Location: Nr 2
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

CREW REPORTED LOUD BANG, FOLLOWED BY CHIP LIGHT, OIL PRESSURE LOSS, AND OVERTEMP.  IN FLIGHT SHUTDOWN.  NR 2 BEARING FAILURE. NO FURTHER INFO AT THIS TIME
